# SDR 2004FA0000695

- Difficulty date: August 16, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N698P
- Make and model: Beech B200
- Aircraft serial: BB1621
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324476812
- Part serial: C20391
- Condition: Seized
- Location: Lt Engine
- Part time: 1,110 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT NOTED UNCOMMANDED LEFT ENGINE TORQUE AND ITT INCREASE IN FILGHT ON INITIAL APPROACH TO MKE.  NO RESPONSE TO POWER LEVER INPUT.  PILOT SHUTDOWN ENGIEN AND DIVERTED TO RFD.  DURING REMOVAL OF FCU FOR TROUBLESHOOTING NOTED FCU INPUT SHAFT COUPLING SHEARED, FORWARD FCU SHAFT BEARING FAILED, INPUT SHAFT SEIZED.  FUEL NOTED IN HP FUEL PUMP/FCU COUPLING AREA.  E8IA (M)
